# SDR KCQA20221221001

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N125CZ
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 46,976 hours, 65,516 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THE CARGO COMPARTMENT SMOKE DETECTION SYSTEM - HAD THE CARGO SMOKE WARNING TURN ON WHILE IN FLIGHT, DIVERTED BACK TO KFAR, SMOKE WARNING WENT OFF AFTER LANDING IN KFAR.  THE A&P MECHANIC COULD NOT DUPLICATE THE PROBLEM.  OPS CHECKED THE FIRE DETECTION SYSTEM IAW EMB-120 AMM 26-14-01.  PERFORMED VISUAL INSPECTION OF THE FIRE DETECTORS AND THE GENERAL AREA AROUND THE FIRE DETECTORS.  NO DISCREPANCIES NOTED.
